# SDR DALA2015081504982

- Difficulty date: August 14, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 73,428 hours, 56,901 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1474
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FUSELAGE SKIN ON BS 1474 ON LONGERON 21 TO 22L. HOLES WERE STOP DRILLED AND REPAIR DOUBLER WAS FABRICATED, TREATED AND PAINTED AND INSTALLED IAW SRM 53-01, FIG 2, 51-10-3, P 14 AND 21 AND 51-30-2.  HFEC WAS PERFORMED IAW NDT SPM 06-10-01.001.
